... deserves the chance to recover.
Since 2017 we have seen a steep decline (76%) in the number of prescription opioids being distributed in states like Florida and have experienced similar trends around the nation.
Tragically, while prescription opioid use has declined, America is now experiencing an alarming rise in the utilization of the synthetic opioid, fentanyl.
Fentanyl can be thousands of times more powerful than typical pharmaceutical opioids in its raw form. Widespread availability and its low cost make fentanyl a popular option for cartels and counterfeit pill producers. The pervasive use of fentanyl in common street drugs and the shadow pill market has created a public health emergency.
Many Americans simply seeking pain relief, or the escape from emotional and mental trauma are now faced with the reality that just one dose of tainted drugs could lead to death. America’s youth and vulnerable populations are now overdosing at the highest rate in US history and leaders must act now to combat the effects of this crisis.
NALOXONE SAVES LIVES
Naloxone HCI is a medicine used for the treatment of a known or suspected opioid overdose emergency. Naloxone can reverse an overdose, allowing crucial time for victims to receive emergent care.
Learn. Carry. Give.
Dead people can't recover. Learn more about opioids, the signs of an overdose, and how you can save the life of a loved one, a friend, or a stranger with naloxone. Then request a kit to carry in case of an emergency or to give to someone at risk of an overdose.
Please download the resources below to learn about Kloxxado and Narcan Nasal Spray, the signs of an overdose, and what to do in the event that one occurs.
KLOXXADO® and NARCAN® Nasal Spray are completely safe and cannot cause more harm. When administered to someone without opioids present in their bodies, there is no response. Only when opioids are present, will the naloxone have any effect.